Jump to content
  • entries
    3
  • comments
    8
  • views
    219

battle with depression


Guest

72 views

i have been off anti-depressants for a few months. my psychiatrist said maybe i dont need them and to go ahead and try it without. i'm ok, but then again...not really. i always feel on the verge of tears. i am very anxious about lots of things and worry incessantly. it is hard to enjoy things because of my sadness. Although i dont have much to be sad about. my physical limitations make me sad. i am almost always in pain....my back/neck/shoulder/arm/head. many days i am nauseated. i go through the days and do the best i can.....work....play....tend to my kids....but it is hard, everything is always so damn hard. sometimes i get tired of it. i have no patience for any type of minor illness that comes my way because it is all i can do to manage with the routine aches and pains that accompany me each day.i am strongly considering going back on an antidepressant. what the hell.....i take so many medications anyway.

5 Comments


Recommended Comments

  • Member of the 1000 Post Club

Aww sorry to hear you're hurting Lorrie HUGS

 

You have to wean off anti-depressants. When I tried to stop cold turkey from my Lexapro I was psychotic THEN I found out that like steroids, you HAVE to wean. It isn't widely known. But it's all over the reasearch now. So be careful! Also had reactions to Paxil weaning and erm others :angry:

Link to comment
  • Over 2000 Posts

Thanks, Adrienne. I did wean off of them. You're right, that is important. I didn't have any side effects from the weaning.

 

My psychiatrist put me on Effexor today. Here's to hoping.............

Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
×
×
  • Create New...